# SDR 39LA201311066

- Difficulty date: November 6, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N364FH
- Make and model: Skrsky S61N
- Aircraft serial: 61718
- Aircraft time: 23,891 hours, 18,672 cycles
- Engine: Ge CT581402
- Engine time: 2,029 hours
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fire Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE FIRE LIGHT INTERMITTENTLY ILLUMINATED IN FLIGHT.  DISCONNECTED NR 2 ENG FIRE LOOP CONNECTORS, CLEANED AND CONNECTED FIRE LOOP CONNECTORS IAW MM 26-10 AS APPLICABLE.  OPS CHECKED GOOD, LIGHT NO LONGER ILLUMINATED.
